# SDR UIEA2018050100819

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 23,829 hours, 4,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP NR 6 AFT FAIRING,  FWD FRAME ASSY WAS FOUND CRACKED THROUGH THE THICKNESS OF FWD FRAME ALONG THE OTBD BEARING FITTING AREAS.   REPAIRED IAW RI-57-50-12656, REV A.
